# SDR DALA2025100907386

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 14,928 hours, 1,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2L AND 2R DIVIDER RED EEPL OUT.   REPLACED 2L AND 2R DIVIDER EDGE-MOUNTED LIGHT ASSY IAW A330 AMM 33-51. TEST OK. (7927916)
